# SDR QXEA0002859

- Difficulty date: September 29, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,996 hours, 6,854 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ATTACHING ANGLE FOR LEFT HAND NACELLE EXHAUST THUMBNAIL CHAFED AROUND RIGHT HAND AFT NUT PLATE HOLE.  REPAIRED IAW DHC-8 RD 8-54-163.
